# SDR DALA2018013100599

- Difficulty date: February 29, 2016
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 67,324 hours, 24,874 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE AFT CARGO DOOR FWD LOWER CORNER.  LOCATED DRILLED, ALODINED, PRIMED, INSTALLED AND APPLIED TOP COAT TO DOUBLER FOR AFT CARGO  DOOR LOWER FWD, CORNER IAW SRM.
